The asymptotic solution of a singularly perturbed Cauchy problem for Fokker-Planck equation

Cover Page

Abstract


The asymptotic method is a very attractive area of applied mathematics. There are many modern research directions which use a small parameter such as statistical mechanics, chemical reaction theory and so on. The application of the Fokker-Planck equation (FPE) with a small parameter is the most popular because this equation is the parabolic partial differential equations and the solutions of FPE give the probability density function. In this paper we investigate the singularly perturbed Cauchy problem for symmetric linear system of parabolic partial differential equations with a small parameter. We assume that this system is the Tikhonov non-homogeneous system with constant coefficients. The paper aims to consider this Cauchy problem, apply the asymptotic method and construct expansions of the solutions in the form of two-type decomposition. This decomposition has regular and border-layer parts. The main result of this paper is a justification of an asymptotic expansion for the solutions of this Cauchy problem. Our method can be applied in a wide variety of cases for singularly perturbed Cauchy problems of Fokker-Planck equations.


Full Text

1. Introduction It is well known that the differential operator, which is applied in the theory of measure, has such form:

About the authors

Mohamed A. Bouatta

Peoples’ Friendship University of Russia (RUDN University)

Author for correspondence.
Email: adelbouatta.rudn@mail.ru
ORCID iD: 0000-0002-5477-8710
6, Miklukho-Maklaya St., Moscow, 117198, Russian Federation

PhD’s degree student of Department of Applied Probability and Informatics

Sergey A. Vasilyev

Peoples’ Friendship University of Russia (RUDN University)

Email: vasilyev_sa@rudn.ru
ORCID iD: 0000-0003-1562-0256
6, Miklukho-Maklaya St., Moscow, 117198, Russian Federation

Candidate of Physical and Mathematical Sciences, Assistant professor of Department of Applied Probability and Informatics

Sergey I. Vinitsky

Peoples’ Friendship University of Russia (RUDN University); Joint Institute for Nuclear Research

Email: vinitsky@theor.jinr.ru
ORCID iD: 0000-0003-3078-0047
6, Miklukho-Maklaya St., Moscow, 117198, Russian Federation; 6, Joliot-Curie St., Dubna, Moscow Region, 141980, Russian Federation

Leading researcher of Bogolyubov Laboratory of Theoretical Physics of Joint Institute for Nuclear Research, Professor of Department of Applied Probability and Informatics of Peoples’ Friendship University of Russia (RUDN University)

References

  1. D. Daniel, W. T. Taitano, and L. Chacon, “A fully implicit, scalable, conservative nonlinear relativistic Fokker-Planck 0D-2P solver for runaway electrons,” Computer Physics Communications, vol. 254, p. 107-361, 2020. doi: 10.1016/j.cpc.2020.107361.
  2. Y. Ito, “Self-similar orbit-averaged Fokker-Planck equation for isotropic spherical dense star clusters (i) accurate pre-collapse solution,” New Astronomy, vol. 83, p. 101-474, 2021. doi: 10.1016/j.newast.2020.101474.
  3. P. Jiang, “Global existence and large time behavior of classical solutions to the Euler-Maxwell-Vlasov-Fokker-Planck system,” Journal of Differential Equations, vol. 268, pp. 7715-7740, 12 2020. doi: 10.1016/j.jde.2019.11.085.
  4. H. P. Le, “Quantum Fokker-Planck modeling of degenerate electrons,” Journal of Computational Physics, vol. 434, p. 110-230, 2021. doi: 10.1016/j.jcp.2021.110230.
  5. M. A. Malkov, “Propagating Cosmic Rays with exact Solution of Fokker- Planck Equation,” Nuclear and Particle Physics Proceedings, vol. 297-299, pp. 152-157, 2018. doi: 10.1016/j.nuclphysbps.2018.07.023.
  6. W. T. Taitano, L. Chacon, and A. N. Simakov, “An adaptive, implicit, conservative, 1D-2V multi-species Vlasov-Fokker-Planck multi-scale solver in planar geometry,” Journal of Computational Physics, vol. 365, pp. 173-205, 2018. doi: 10.1016/j.jcp.2018.03.007.
  7. H. Wang, “Global existence and decay of solutions for soft potentials to the Fokker-Planck-Boltzmann equation without cut-off,” Journal of Mathematical Analysis and Applications, vol. 486, p. 123-947, 2 2020. doi: 10.1016/j.jmaa.2020.123947.
  8. M. Zanella, “Structure preserving stochastic Galerkin methods for Fokker-Planck equations with background interactions,” Mathematics and Computers in Simulation, vol. 168, pp. 28-47, 2020. doi: 10.1016/j.matcom.2019.07.012.
  9. H. J. Hwang and J. Kim, “The Vlasov-Poisson-Fokker-Planck equation in an interval with kinetic absorbing boundary conditions,” Stochastic Processes and their Applications, vol. 129, pp. 240-282, 1 2019. doi: 10.1016/j.spa.2018.02.016.
  10. H. J. Hwang, J. W. Jang, H. Jo, and J. Y. Lee, “Trend to equilibrium for the kinetic Fokker-Planck equation via the neural network approach,” Journal of Computational Physics, vol. 419, p. 109-665, 2020. doi: 10.1016/j.jcp.2020.109665.
  11. S.-N. Li and B.-Y. Cao, “Anomalous heat diffusion from fractional Fokker-Planck equation,” Journal of Computational Physics, vol. 99, p. 105-992, 2020. doi: 10.1016/j.aml.2019.07.023.
  12. H. Patel and B. D. Shizgal, “Pseudospectral solutions of the Fokker-Planck equation for Pearson diffusion that yields a Kappa distribution; the associated SUSY Schrodinger equation,” Computational and Theoretical Chemistry, vol. 1194, p. 113-059, 2021. doi: 10.1016/j.comptc.2020.113059.
  13. L. Philipp and B. D. Shizgal, “A Pseudospectral solution of a bistable Fokker-Planck equation that models protein folding,” Physica A: Statistical Mechanics and its Applications, vol. 522, pp. 158-166, 2019. doi: 10.1016/j.physa.2019.01.146.
  14. Y. Su and L. Yao, “Hydrodynamic limit for the inhomogeneous incompressible Navier-Stokes/Vlasov-Fokker-Planck equations,” Journal of Differential Equations, vol. 269, pp. 1079-1116, 2 2020. doi: 10.1016/j.jde.2019.12.027.
  15. A. N. Tikhonov, “The dependence of the solutions of differential equations on a small parameter [O zavisimosti reshenij differencial’nyh uravnenij ot malogo parametra],” Sbornik: Mathematics [Matematicheskii Sbornik], vol. 22 (64), pp. 193-204, 2 1948, in Russian.
  16. M. I. Vishik and L. A. Lyusternik, “Regular degeneration and boundary layer for linear differential equations with a small parameter multiplying the highest derivatives [Regulyarnoe vyrozhdenie i pogranichnyj sloj dlya linejnyh differencial’nyh uravnenij s malym parametrom],” Russian Mathematical Surveys [Uspekhi matematicheskih nauk], vol. 12, pp. 3-122, 5(77) 1957, in Russian.
  17. A. B. Vasil’eva, “Asymptotic behaviour of solutions of certain problems for ordinary non-linear differential equations with a small parameter multiplying the highest derivatives [Asimptotika reshenij nekotoryh zadach dlya obyknovennyh nelinejnyh differencial’nyh uravnenij s malym parametrom pri starshih proizvodnyh],” Russian Mathematical Surveys [Uspekhi matematicheskih nauk], vol. 18, pp. 15-86, 3(111) 1963, in Russian.
  18. S. A. Lomov, “The construction of asymptotic solutions of certain problems with parameters [Postroenie asimptoticheskih reshenij nekotoryh zadach s parametrami],” Mathematics of the USSR-Izvestiyas [Izvestiya Akademii nauk SSSR], vol. 32, pp. 884-913, 4 1968, in Russian. doi: 10.1070/IM1968v002n04ABEH000675.
  19. V. A. Trenogin, “The development and applications of the asymptotic method of Lyusternik and Vishik [Razvitie i prilozhenie asimptoticheskogo metoda Lyusternika-Vishika],” Russian Mathematical Surveys [Uspekhi matematicheskih nauk], vol. 25, pp. 123-156, 4(154) 1970, in Russian. doi: 10.1070/RM1970v025n04ABEH001262.
  20. J. L. Lions, “Singular perturbations in boundary problems and optimal control[Perturbations singulieres dans les problems aux limites et al. control optimal],” French, Lecture Notes in Mathematics, vol. 323, pp. 1-645, 1973. doi: 10.1007/BFb0060528.
  21. O. Hawamdeh and A. Perjan, “Asymptotic expansions for linear symmetric hyperbolic systems with small parameter,” Electronic Journal of Differential Equations, vol. 1999, pp. 1-12, 31 1999.
  22. A. Perjan, “Linear singular perturbations of hyperbolic-parabolic type,” Buletinul Academiei de Ştiinţe a Republicii Moldova, Matematica, pp. 95-112, 2 2003.
  23. A. Gorban, “Model reduction in chemical dynamics: slow invariant manifolds, singular perturbations, thermodynamic estimates, and analysis of reaction graph,” Current Opinion in Chemical Engineering, vol. 21, pp. 48-59, 2018. doi: 10.1016/j.coche.2018.02.009.
  24. C. D. Zan and P. Soravia, “Singular limits of reaction diffusion equations and geometric flows with discontinuous velocity,” Nonlinear Analysis, vol. 200, p. 111-989, 2020. doi: 10.1016/j.na.2020.111989.

Statistics

Views

Abstract - 106

PDF (English) - 50

Cited-By


PlumX

Dimensions


Copyright (c) 2021 Bouatta M.A., Vasilyev S.A., Vinitsky S.I.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies